MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? TRANSEND?-14 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195840
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reported facility name: (b)(6).
 
Event or Problem Description
It was reported that the device fractured.A direxion? transend? 14 system was selected for use in a transarterial chemoembolization (tace) procedure.During the procedure, the microcatheter body fractured during catheter twisting.The procedure was completed using with another of the same device.There were no patient complications as a result of this event, and the patient was in stable condition following the procedure.
 
Event or Problem Description
It was reported that the device fractured.A direxion? transend?-14 system was selected for use in a transarterial chemoembolization (tace) procedure.During the procedure, the microcatheter body fractured during catheter twisting.The procedure was completed using with another of the same device.There were no patient complications as a result of this event, and the patient was in stable condition following the procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).E1 - initial reporter phone: (b)(6).Device evaluation by manufacturer: the device was returned to the arden hills complaint investigation site (cis) for evaluation.Visual inspection identified two fractures on the nickel shaft: one located approximately 7.5 cm distal to the strain relief and another at the strain relief itself.The fractures corresponded to a kink observed on the inner shaft.Examination of the remaining components revealed no additional damage or abnormalities.Product analysis confirmed the reported issue.

Brand Name
DIREXION? TRANSEND?-14 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22954388
Report Number2124215-2025-59677
Device Sequence Number9894091
Product Code KRA
UDI-Device Identifier08714729839774
UDI-Public(01)08714729839774(17)270418(10)36328664
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195840
Device Catalogue NumberM001195840
Device Lot Number0036328664
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexMale
Patient Weight65 KG